Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Stability analysis for a new fractional order N species network

1 College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2 School of Electrical and Automation Engineering, Nanjing Normal University, Nanjing 210023, China
3 College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Special Issues: Advances in Mathematical Modelling and Analysis of Bioprocesses

The present paper considers a fractional-order N species network, in which, the general functions are used for finding general theories. The existence, uniqueness, and non-negativity of the solutions for the considered model are proved. Moreover, the local and global asymptotic stability of the equilibrium point are studied by using eigenvalue method and Lyapunov direct method. Finally, some simple examples and numerical simulations are provided to demonstrate the theoretical results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords fractional-order system; stability analysis; population model; N species

Citation: Yingkang Xie, Junwei Lu, Bo Meng, Zhen Wang. Stability analysis for a new fractional order N species network. Mathematical Biosciences and Engineering, 2020, 17(4): 2805-2819. doi: 10.3934/mbe.2020154

References